Makale
Tam Makale
Uluslararası
2011
Inequalities
Mathematics Teaching
Cilt 224 · ss. 18 · 01.01.2011
Atıf için künye
Konyalıoğlu, A. C. (2011). Inequalities. Mathematics Teaching, 224, 18. https://doi.org/10.1177/1010539511430850
BibTeX
@article{konyalioglu2011-153560,
author = {Konyalıoğlu, Alper Cihan},
title = {Inequalities},
journal = {Mathematics Teaching},
year = {2011},
volume = {224},
pages = {18},
issn = {0025-5785},
doi = {10.1177/1010539511430850},
url = {https://akademik.atauni.edu.tr/yayinlar/153560-inequalities}
}